Results 1 to 2 of 2
Is this Vicodin withdrawal?
  1. #1
    Pegaboomer is offline New Member
    Join Date
    Jun 2012
    Location
    California
    Posts
    15

    Default Is this Vicodin withdrawal?

    I've been free of Vicodin for 2 wks now. (First time in 20 years without an opiate for chronic pain) Psychiatrist explained to me that I need to let my brain "catch up" to feeling my feelings and that includes the physical ones. I have tingling in my whole lower trunk, including everything below my waist, my legs and feet. Psychiatrist says that I need to classify this as pain. I've been taking 2 xtra strength Tylenol a couple of time a day and that seems to help. But, it is so annoying! Surprisingly, I have very little other pain except for arthritic pain.

    Also, my mood is all over the place. I cry easily. But, my anger is also easy to erupt. Psychiatrist also says that this may all be a continuing withdrawal from Vicodin.

    I also stopped taking Trazadone this week. Again, Psychiatrist and my GP feel that I was taking too many drugs at night to sleep. Now I only take Ambien and .5 Clonazepam, and 2 xtra strength Tylenol, and 2 Gabapentin.

    In the morning I take 60mg Cymbalta; blood pressure meds.; Vitamin E; Coq10; Multivitamin.

    What do you think? How much longer?

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,276

    Default

    Hi peg, I can't remember how much or how long you were taking the vicodin. But the emotional symptoms are surely what your psych says: all over the place, as you gain more time away from the vicoden, you will become more emotionally stable. I don't know about the tingling, but if you have sciatica or arthritis in your lower back perhaps that's from that. I don't know anything about Trazadone or symptoms from quitting that at all. Good for you getting off of the vics, I hear many people say that because your body wants the drug you are in more pain than you are when off of it. Be patient with yourself and forgiving, it takes a bit for the emotional stuff to quiet down, with my mom it lasted about a month, but then she's supersensitive to pain meds. Hope you are doing well. You will get through this and be done with it: you've got the hard part over, just getting off those things after 20 years. Bless you.

    Peace,

    Iloerose

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22